# SDR AWXA200200794

- Difficulty date: August 22, 2002
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 37,045 hours, 27,489 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Broken
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED FLT INPUT -  ON APPROACH AFTER FLAPS SELECTED TO 30 DEG ACFT ROLLED HARD LT, REQUIRED ALMOST FULL RT AILERON TO KEEP STRAIGHT & LEVEL.  SELECTED FLAPS TO 40 DEG & PROBLEM REMAINED, LANDED UNEVENTFULLY.  MX PERFORMED VISUAL INSPECTION OF WINGS AND FOUND LT INBOARD FORE FLAP AT INBOARD END BROKEN OFF FROM ATTACH POINT.  FORE FLAP WAS SEIZED INTO MID FLAP.  MX REMOVED & REPLACED LT INBOARD FORE FLAP.  ALSO REPLACED LT MID FLAP INBOARD CARRIAGE CAM TRACKS, OPS CHECK GOOD.  VENDOR REPLACED 2 INBOARD END TORQUE TUBE RIBS (P/N'S 69-37814-2, AND 6937814-3).  PERFORMED BOND REPAIR OF LEADING EDGE SKIN AT EXTREME INBOARD END WHERE SKIN WAS TORN 6 X 3.5 INCH AREA.  ENTIRE FORE FLAP OVERHAULED.
